Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can i get pregnant with HBV carrier state and how it can be curable ?

I have HBe Ag index (1084.46) and P time is Test-14.1sec, control-13.1sec, Index-90.34%, INR-1.1 what is my condition? can i carry child? I take Lamivir HBV 100mg. is it cureable?
Asked On : Tue, 10 May 2011
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Welcome to HealthcareMagic.

HBeAg positivity indiactes high infectivity.Though vaccination at birth can prevent the transmission of HBV to you baby , without vaccination you carry a 90 % risk.With altered bleeding times it is not advisable to have a pregnancy as risk of miscarriage could be there.More over , lamivir is not indicated during pregnancy.

I advise you to wait till you are done with the antiviral treatment and once your bleeding times and liver function tests come to normal / near normal levels , you can plan your pregnancy.

Take care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor